Note on an elementary inequality and its application to the regularity of p-harmonic functions

Authors

  • Saara Sarsa University of Helsinki, Department of Mathematics and Statistics

Keywords:

p-harmonic function, Sobolev regularity, elementary inequality

Abstract

We study the Sobolev regularity of p-harmonic functions. We show that |Du|p2+s2Du belongs to the Sobolev space Wloc1,2, s>1p1n1, for any p-harmonic function u. The proof is based on an elementary inequality.
Section
Articles

Published

2021-12-09

How to Cite

Sarsa, S. (2021). Note on an elementary inequality and its application to the regularity of p-harmonic functions. Annales Fennici Mathematici, 47(1), 139–153. https://doi.org/10.54330/afm.112699